# SDR CA060704005

- Difficulty date: June 6, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO EXHIBIT TORQUE FLUCTUATIONS IN CLIMB AND WAS SHUT DOWN IN FLIGHT. THE FUEL CONTROL UNIT WAS SUBSEQUENTLY REMOVED FOR INVESTIGATION.  P&WC WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC# 20060704005)
